RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 3, Pages 592–594 (Mi tvp3908)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Binomial Analogues of the Chernoff Inequality

Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper establishes estimates from above for a variance of arbitrary polynomials in binomially distributed random variables similar to the Chernoff inequality.

Keywords: binomial distribution, moment inequalities, Krawtchouk polynomials, factorial-power formalism, combinatorial identities.

DOI: https://doi.org/10.4213/tvp3908

Full text: PDF file (317 kB)

English version:
Theory of Probability and its Applications, 2002, 46:3, 544–547

Bibliographic databases:

Received: 01.08.2001

Citation: Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Binomial Analogues of the Chernoff Inequality”, Teor. Veroyatnost. i Primenen., 46:3 (2001), 592–594; Theory Probab. Appl., 46:3 (2002), 544–547

Citation in format AMSBIB
\Bibitem{ProVisKho01}
\by Yu.~V.~Prokhorov, O.~V.~Viskov, V.~I.~Khokhlov
\paper Binomial Analogues of the Chernoff Inequality
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 3
\pages 592--594
\mathnet{http://mi.mathnet.ru/tvp3908}
\crossref{https://doi.org/10.4213/tvp3908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978673}
\zmath{https://zbmath.org/?q=an:1033.60016}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 3
\pages 544--547
\crossref{https://doi.org/10.1137/S0040585X9797907X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179228700014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3908
  • https://doi.org/10.4213/tvp3908
  • http://mi.mathnet.ru/eng/tvp/v46/i3/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of the Chernoff inequality for negative binomial ditribution”, Theory Probab. Appl., 50:2 (2006), 327–330  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:351
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020